# SDR CA190731018

- Difficulty date: July 26, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Bombdr DHC8400
- Aircraft time: 26,365 hours
- System (JASC): 3231 · Landing Gear Door Retract Section
- Part: Selector Valve
- Part number: 483005
- Condition: Malfunctioned
- Location: Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) ON 26-JUL-2019, UPON DEPARTURE, IT WAS NOTICED BY THE FLIGHT CREW THAT ALL 3 RED GEAR UNSAFE ADVISORY LIGHTS REMAINED ILLUMINATED WITH THE GEAR HANDLE IN THE UP POSITION. ON CONSULTATION WITH THE DISPATCHER THE CREW ELECTED TO PROCEED TO THE DESTINATION AIRPORT AND LANDED WITHOUT ANY FURTHER INCIDENT.  THE MAINTENANCE CREW CARRIED OUT AN INSPECTION AND REPLACED THE LANDING GEAR SELECTOR VALVE IAW AMM 32-31-06.  THE AIRCRAFT RETURNED TO SERVICE WITHOUT ANY FURTHER INCIDENT. (TC# 20190731018)
